Differential and Integral Equations

Viability for constrained stochastic differential equations

Serge Gautier and Lionel Thibault

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 6, Number 6 (1993), 1395-1414.

First available in Project Euclid: 31 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 34F05: Equations and systems with randomness [See also 34K50, 60H10, 93E03] 93E03: Stochastic systems, general


Gautier, Serge; Thibault, Lionel. Viability for constrained stochastic differential equations. Differential Integral Equations 6 (1993), no. 6, 1395--1414. https://projecteuclid.org/euclid.die/1370019765

Export citation